# SDR SWAA2022080329735

- Difficulty date: July 15, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL PANEL 232YHW EMERGENCY EXIT LIGHT LENS COVER IS BROKEN / [01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT LENS COVER ON SIDEWALL PANEL 232YHW IAW AMM 33-51-01-960-801 STEPS 2. C. (1)(A) AND (4);[02] VERIFIED CORRECTIVE ACTION 1
